Archive for Mathematical Logic 46 (2):149-154 (2007)

Abstract
The existence of either a maximum or a minimum for a uniformly continuous mapping f of a compact interval into ${\mathbb{R}}$ is established constructively under the hypotheses that f′ is sequentially continuous and f has at most one critical point
Keywords Mathematics   Algebra   Mathematics, general   Mathematical Logic and Foundations
Categories (categorize this paper)
DOI 10.1007/s00153-006-0032-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,634
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Constructive Set Theory.John Myhill - 1975 - Journal of Symbolic Logic 40 (3):347-382.
Foundations of Constructive Analysis.Errett Bishop - 1967 - New York, NY, USA: Mcgraw-Hill.
Continuity and Nondiscontinuity in Constructive Mathematics.Hajime Ishihara - 1991 - Journal of Symbolic Logic 56 (4):1349-1354.

View all 6 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Uniform Continuity Properties of Preference Relations.Douglas S. Bridges - 2008 - Notre Dame Journal of Formal Logic 49 (1):97-106.
Continuous Homomorphisms of R Onto a Compact Group.Douglas Bridges & Matthew Hendtlass - 2010 - Mathematical Logic Quarterly 56 (2):191-197.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Sławomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
The Continuous Spectra of Quantum Operators.Boris Leaf - 1982 - Foundations of Physics 12 (6):583-606.
Compact Representations of BL-Algebras.Antonio Di Nola & Laurentiu Leustean - 2003 - Archive for Mathematical Logic 42 (8):737-761.
Generalizations of Small Profinite Structures.Krzysztof Krupiński - 2010 - Journal of Symbolic Logic 75 (4):1147-1175.
On Measurable Limits of Compact Cardinals.Arthur W. Apter - 1999 - Journal of Symbolic Logic 64 (4):1675-1688.
Ultrafilter Translations.Paolo Lipparini - 1996 - Archive for Mathematical Logic 35 (2):63-87.

Analytics

Added to PP index
2013-11-23

Total views
11 ( #858,891 of 2,533,681 )

Recent downloads (6 months)
1 ( #389,210 of 2,533,681 )

How can I increase my downloads?

Downloads

My notes